# SDR AALA202212064483

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 64,967 hours, 32,150 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE RE-SECURED LOOSE FASTENERS PER SRM 51-40-00 AND LUBRICATED DOOR.
